Bo Berndtsson

Professor at Chalmers, Mathematical Sciences, Algebra and geometry

I do research in several dimensional complex analysis and complex geometry.Personal home page: http://www.math.chalmers.se/~bob/

Source: chalmers.se

Projects

2013–2016

Complex analysis and convexity

Bo Berndtsson Algebra and geometry
Swedish Research Council (VR)

2010–2012

Complex Brunn-Minkowski inequalities

Bo Berndtsson Algebra and geometry
Swedish Research Council (VR)

There might be more projects where Bo Berndtsson participates, but you have to be logged in as a Chalmers employee to see them.

Publications

2017

Convexity of the K-energy on the space of Kähler metrics and uniqueness of extremal metrics

Robert Berman, Bo Berndtsson
Journal of the American Mathematical Society. Vol. 30 (4), p. 1165-1196
Journal article
2017

Real and complex Brunn-Minkowski theory

Bo Berndtsson
Contemporary Mathematics. Vol. 681, p. 1-27
Paper in proceedings
2017

A comparison principle for bergman kernels

Bo Berndtsson
Trends in Mathematics (9,78332E+12), p. 121-126
Chapter in monograph, book - peer reviewed
2017

The volume of Kahler-Einstein varieties and convex bodies

Bo Berndtsson, Robert Berman
Journal für die Reine und Angewandte Mathematik. Vol. 2017 (723), p. 127-152
Journal article
2016

A proof of the Ohsawa-Takegoshi theorem with sharp estimates

Bo Berndtsson, L. Lempert
Journal of the Mathematical Society of Japan. Vol. 68 (4), p. 1461-1472
Journal article
2015

The Openness Conjecture and Complex Brunn-Minkowski Inequalities

Bo Berndtsson
Abel Symposium on Complex Geometry, p. 29-44
Paper in proceedings
2015

A Brunn–Minkowski type inequality for Fano manifolds and some uniqueness theorems in Kähler geometry

Bo Berndtsson
Inventiones Mathematicae. Vol. 200 (1), p. 149-200
Journal article
2014

Symmetrization of Plurisubharmonic and Convex Functions

Robert Berman, Bo Berndtsson
Indiana University Mathematics Journal. Vol. 63 (2), p. 345-365
Journal article
2013

Convexity on the space of Kähler metrics

Bo Berndtsson
Ann Fac Sci Toulouse. Vol. 22 (6) (4), p. 713-746
Journal article
2013

Real Monge-Ampere equations and Kahler-Ricci solitons on toric log Fano varieties

Robert Berman, Bo Berndtsson
Annales de la faculté des sciences de Toulouse. Vol. 22 (4), p. 649-711
Journal article
2012

Quantitative extensions of pluricanonical forms and closed positive currents

Bo Berndtsson, Mihai Paun
Nagoya Mathematical Journal. Vol. 205, p. 25-65
Journal article
2012

L-2-Extension of partial derivative-closed form

Bo Berndtsson
Illinois Journal of Mathematics. Vol. 56 (1), p. 21-31
Journal article
2011

A Brunn-Minkowski inequality for Fano manifolds

Bo Berndtsson
Magazine article
2011

Strict and nonstrict positivity of direct image bundles

Bo Berndtsson
Mathematische Zeitschrift. Vol. 269 (3-4), p. 1201-1218
Journal article
2011

L^2-extensions of dbar-closed forms

Bo Berndtsson
Magazine article
2010

Strict and non strict positivity of direct image bundles

Bo Berndtsson
arXiv:1002.4797, p. 15-
Magazine article
2010

Bergman kernels and subadjunction

Bo Berndtsson, Mihai Paun
Magazine article
2009

Curvature of vector bundles associated to holomorphic fibrations

Bo Berndtsson
Annals of Mathematics. Vol. 169 (2), p. 531-560
Journal article
2009

Positivity of direct image bundles and convexity on the space of Kähler metrics.

Bo Berndtsson
Journal of Differential Geometry. Vol. 81 (3), p. 457-482
Journal article
2008

A direct approach to Bergman kernel asymptotics for positive line bundles

Bo Berndtsson, Robert Berman, Johannes Sjöstrand
Arkiv för Matematik. Vol. 46 (2), p. 197-217
Journal article
2008

A Bergman kernel proof of the Kawamata subadjunction theorem

Bo Berndtsson, Mihai Paun
Magazine article
2008

An extension problem for convex functions

Bo Berndtsson
Magazine article
2008

Bergman kernels and the pseudoeffectivity of relative canonical bundles

Bo Berndtsson
Duke Mathematical Journal. Vol. 145 (2), p. 341-378
Journal article
2007

L 2 -estimates for the d-equation and Witten’s proof of the Morse inequalities

Bo Berndtsson
Annales de la faculte des sciences a Toulouse. Vol. 16 (4), p. 773-797
Journal article
2006

Subharmonicity properties of the Bergman kernel and some other functions associated to pseudoconvex domains

Bo Berndtsson
Annales de l'institut Fourier. Vol. 56 (6), p. 1633-1662
Journal article
2005

Integral formulas and the Ohsawa-Takegoshi extension theorem

Bo Berndtsson
Sci. China Ser. A 48 (2005), suppl., 61--73.. Vol. 48, p. 61-73
Journal article
2005

Asymptotics of Bergman Kernels

Robert Berman, Bo Berndtsson, Johannes Sjöstrand
Preprint
2001

Almost holomorphic extensions of ultradifferentiable functions

Mats Andersson, Bo Berndtsson
Preprint